Porfile
Fan XianLing

Fan XianLing

Lanzhou University

E-mail: fanxl@lzu.edu.cn
TEL: 0931-8911173
Profile-Menu

Outputs

56 2255 6
Items Views Downloads
[1] Fan, XL. An Imbedding Theorem For Musielak-sobolev Spaces[J]. Nonlinear Analysis-theory Methods & Applications,2012,75(4):1959-1971.
View/Download:96/1
[2] Fan, XL. Differential Equations Of Divergence Form In Musielak-sobolev Spaces And A Sub-supersolution Method[J]. Journal Of Mathematical Analysis And Applications,2012,386(2):593-604.
View/Download:141/0
[3] Fan, XL. Existence And Uniqueness For The P(x)-laplacian-dirichlet Problems[J]. Mathematische Nachrichten,2011,284(11-12):1435-1445.
View/Download:69/0
[4] Fan, XL. The Number Of Solutions For A Class Of Nonlocal Nonhomogeneous Gradient Operator Equations[J]. Nonlinear Analysis-theory Methods & Applications,2011,74(11):3644-3656.
View/Download:127/1
[5] Fan, XL. Anisotropic Variable Exponent Sobolev Spaces And P((x)over-right-arrow)-laplacian Equations[J]. Complex Variables And Elliptic Equations,2011,56(7-9):623-642.
View/Download:81/0
[6] Fan, XL. On Nonlocal (p)over-right-arrow(x)-laplacian Equations[J]. Nonlinear Analysis-theory Methods & Applications,2010,73(10):3364-3375.
View/Download:87/0
[7] Fan, XL. Local Boundedness Of Quasi-minimizers Of Integral Functionals With Variable Exponent Anisotropic Growth And Applications[J]. Nodea-nonlinear Differential Equations And Applications,2010,17(5):619-637.
View/Download:120/0
[8] Fan, XL. Positive Solutions To P(x)-laplacian-dirichlet Problems With Sign-changing Non-linearities[J]. Glasgow Mathematical Journal,2010,52:505-516.
View/Download:54/0
[9] Fan, XL,Guan, CX. Uniform Convexity Of Musielak-orlicz-sobolev Spaces And Applications[J]. Nonlinear Analysis-theory Methods & Applications,2010,73(1):163-175.
View/Download:66/0
[10] Fan, XL. Variable Exponent Morrey And Campanato Spaces[J]. Nonlinear Analysis-theory Methods & Applications,2010,72(11):4148-4161.
View/Download:59/0
[11] Fan, XL. On Nonlocal P(x)-laplacian Dirichlet Problems[J]. Nonlinear Analysis-theory Methods & Applications,2010,72(7-8):3314-3323.
View/Download:17/0
[12] Fan, XL. Sobolev Embeddings For Unbounded Domain With Variable Exponent Having Values Across N[J]. Mathematical Inequalities & Applications,2010,13(1):123-134.
View/Download:143/0
Total Pages:5,Current Page:1   1        

Research Topics

P(X)-LAPLACIAN[10] VARIABLE EXPONENT SOBOLEV SPACE[8] P(X)-LAPLACIAN EQUATION[6] POSITIVE SOLUTION[4] ELLIPTIC EQUATION[4] NEUMANN PROBLEM[4] VARIATIONAL METHOD[3] ANISOTROPIC[3] MUSIELAK-SOBOLEV SPACE[3] DIRICHLET PROBLEM[3] OSCILLATION[3] EIGENVALUE[3] GENERALIZED SOBOLEV SPACE[3] VARIATIONAL PRINCIPLE[3] VARIABLE EXPONENT[3]

Research Outputs

Co-author[TOP 5]

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace